JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRUCTURE RELATIONS OF CLASSICAL MULTIPLE ORTHOGONAL POLYNOMIALS BY A GENERATING FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRUCTURE RELATIONS OF CLASSICAL MULTIPLE ORTHOGONAL POLYNOMIALS BY A GENERATING FUNCTION
Lee, Dong Won;
  PDF(new window)
 Abstract
In this paper, we will find some recurrence relations of classical multiple OPS between the same family with different parameters using the generating functions, which are useful to find structure relations and their connection coefficients. In particular, the differential-difference equations of Jacobi-Pineiro polynomials and multiple Bessel polynomials are given.
 Keywords
multiple orthogonal polynomial;classical multiple orthogonal polynomial;recurrence relation;generating function;
 Language
English
 Cited by
 References
1.
A. Angelesco, Sur l'approximation simultanee de plusieurs integrales definies, C. R. Paris, 167 (1918), 629-631.

2.
A. I. Aptekarev, Multiple orthogonal polynomials, J. Comput. Appl. Math. 99 (1998), no. 1-2, 423-447. crossref(new window)

3.
A. I. Aptekarev, A. Branquinho, and W. Van Assche, Multiple orthogonal polynomials for classical weights, Trans. Amer. Math. Soc. 355 (2003), no. 10, 3887-3914. crossref(new window)

4.
A. I. Aptekarev, V. Kalyagin, G. Lopez Lagomasino, and I. A. Rocha, On the limit behavior of recurrence coefficients for multiple orthogonal polynomials, J. Approx. Theory 139 (2006), no. 1-2, 346-370. crossref(new window)

5.
B. Beckermann, J. Coussement, andW. Van Assche, Multiple Wilson and Jacobi-Pineiro polynomials, J. Approx. Theory 132 (2005), no. 2, 155-181. crossref(new window)

6.
P. M. Bleher and A. B. J. Kuijlaars, Large n limit of Gaussian random matrices with external source. I, Comm. Math. Phys. 252 (2004), no. 1-3, 43-76. crossref(new window)

7.
P. M. Bleher and A. B. J. Kuijlaars, Integral representations for multiple Hermite and multiple Laguerre polynomials, Ann. Inst. Fourier (Grenoble) 55 (2005), no. 6, 2001-2014. crossref(new window)

8.
T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, 1978.

9.
P. Desrosiers, Duality in random matrix ensembles for all ${\beta}$, Nuclear Phys. B 817 (2009), no. 3, 224-251. crossref(new window)

10.
P. Desrosiers and P. J. Forrester, Asymptotic correlations for Gaussian and Wishart matrices with external source, Int. Math. Res. Not. (2006), Art. ID 27395, 43p.

11.
P. Desrosiers and P. J. Forrester, A note on biorthogonal ensembles, J. Approx. Theory 152 (2008), no. 2, 167-187. crossref(new window)

12.
M. E. H. Ismail, Classical and Quantum Orthogonal Polynomials in One Variable, in Encyclopedia of Mathematics and its Applications, vol. 98, Cambridge University Press, 2005.

13.
D. W. Lee, Properties of multiple Hermite and multiple Laguerre polynomials by the generating function, Integral Transforms Spec. Funct. 18 (2007), no. 11-12, 855-869. crossref(new window)

14.
D. W. Lee, Generating functions and multiple orthogonal polynomials, In 5th Asian Mathematical Conference Proceedings, Vol. II, (Yahya Abu Hasan et al., ed.), 44-51, 2009.

15.
V. Lysov and F. Wielonsky, Strong asymptotics for multiple Laguerre polynomials, Constr. Approx. 28 (2008), no. 1, 61-111. crossref(new window)

16.
E. M. Nikishin and V. N. Sorokin, Rational Approximations and Orthogonality, Translations of Mathematical Monographs, 92. American Mathematical Society, Providence, RI, 1991.

17.
E. D. Rainville, Special Functions, Chelsea Publishing Company, New York, 1960.

18.
G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Coll. Publ. vol 23., 4th ed., Amer. Math. Soc., Providence, RI, 1975.

19.
W. Van Assche, Multiple orthogonal polynomials, irrationality and transcendence, Continued fractions: from analytic number theory to constructive approximation (Columbia, MO, 1998), 325-342, Contemp. Math., 236, Amer. Math. Soc., Providence, RI, 1999.

20.
W. Van Assche, Nearest neighbor recurrence relations for multiple orthogonal polynomials, J. Approx. Theory 163 (2011), no. 10, 1427-1448. crossref(new window)

21.
W. Van Assche and E. Coussement, Some classical multiple orthogonal polynomials, J. Comput. Appl. Math. 127 (2001), no. 1-2, 317-347. crossref(new window)